# SDR 97ZZZX4157

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8270
- Make and model: Lear 60LEAR
- Aircraft serial: 60063
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Pump
- Part number: 15000022
- Condition: Leaking
- Location: Apu
- Part time: 4 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FUEL PUMP LEAKING.  FORWARDED TO DUKE INC., FOR REPAIR/OVERHAUL AND FAILURE REPORT.
